MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C2201, 120MM INSUFF NEEDLE XE, 20/B; LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)

APPLIED MEDICAL RESOURCES C2201, 120MM INSUFF NEEDLE XE, 20/B; LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Model Number C2201
Medical Device Problem Codes Dull, Blunt (2407); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: lavh event description: the rep was not present for the case but talked to an er tech who was in the case.Was told that when the device was initially inserted, the tip of the needle hit hard tissue and bent.The device was removed and about less than a quarter inch of the tip of the needle was bent.The case was complete with a new insufflation needle without issue.There was no patient injury and the patient is doing fine.Product is available for return intervention: the case was completed with a new one patient status: patient is fine.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical.A follow-up report will be provided following the completion of the investigation.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed that the complainant¿s experience of a bent blunt stylet.It was also observed that the stylet was unable to retract and fully expose the needle.Based on the condition of the returned unit and the description of the event, it is likely that the blunt stylet jammed and failed to expose the needle as it could not retract as intended, which resulted in the stylet bending.Correction: section device code has been updated to (b)(4).- material twisted/bent.
 
Event or Problem Description

Brand Name
C2201, 120MM INSUFF NEEDLE XE, 20/B
Common Device Name
LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key17844855
Report Number2027111-2023-00612
Device Sequence Number17239868
Product Code HET
UDI-Device Identifier00607915116767
UDI-Public(01)00607915116767(17)260504(30)01(10)1491501
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K963359
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2026
Device Model NumberC2201
Device Catalogue Number101465044
Device Lot Number1491501
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/29/2023
Supplement Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown